# SDR 2000ZZZX308

- Difficulty date: February 8, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N941F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47193
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR LOWER SILL 9957838-3 INTERCOSTAL FOUND CORRODED AT THE NUTPLATE LOCATIONS.   WHILE GAINING ACCESS THROUGH THE UPPER CUSP ANGLE, THE LOWER CUSP ANGLE WAS DAMAGED.  REPAIRED FORWARD ENTRY DOOR LOWER SILL UPPER AND LOWER CUSP ANGLES PER EIA ECRA 941-53-075-2.
